Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Deformation and linkage of Gorenstein algebras


Authors: Andrew R. Kustin and Matthew Miller
Journal: Trans. Amer. Math. Soc. 284 (1984), 501-534
MSC: Primary 13D10; Secondary 13H10, 14B07, 14M05
MathSciNet review: 743730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: General double linkage of Gorenstein algebras is defined. Rigidity, genericity, and regularity up to codimension six all pass across general double linkage. Rigid strongly unobstructed codimension four Gorenstein algebras which lie in different Herzog classes are produced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D10, 13H10, 14B07, 14M05

Retrieve articles in all journals with MSC: 13D10, 13H10, 14B07, 14M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0743730-X
PII: S 0002-9947(1984)0743730-X
Article copyright: © Copyright 1984 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia